# SDR RU3A20161209013

- Difficulty date: December 9, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N66
- Make and model: Beech 300BEECH
- Aircraft serial: FF1
- Aircraft time: 14,809 hours, 8,063 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Lever
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING APPROACH TO FULL-STOP LANDING, ATTEMPTED TO ADVANCE PROP LEVERS FROM 1500 RPM SETTING TO 1700 RMP. PROP LEVERS WOULD NOT ADVANCE FURTHER THAN 1540 RPM. BOTH PROP LEVERS WERE EXERCISED AND BINDING RELEASED.
